# SDR DALA1016430901

- Difficulty date: July 1, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 LEFT WING I/B FLAP NR 2 RUB STRIP CHAFED.  REPLACED RUB STRIP IAW SRM 51-30-2 (DLM88101828).
